# SDR SWAA2017092116502

- Difficulty date: September 17, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 47,039 hours, 27,531 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Screw
- Part number: 65617766
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT DOOR PULL RED LOWER HAND STRAP HOLDER SCREW MISSING.  INSTALLED HOLDER ASSEMBLY IAW SIP.
